I don't take Paxil, but I take a SSRI called Lexapro.
I also take Ativan. I take it twice a day, equalling up to 1 mg. You shouldn't have a "hangover" feeling as I don't experience that at all.
Are you drinking alcohol? I felt extremely drowsy the next day if I even had one drink the night before with the Ativan. Now I don't drink any alcohol because I hate the reaction to it the next day.
Maybe the Paxil is just now kicking in for you, and you're feeling drowsy from that? If so, do you take it at night or in the morning?
If you're taking it in the morning, maybe you should switch to taking it just before bed so you don't feel so drowsy the next day.
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."
DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
RX: Ativan/Lorazapam (1 MG a day), Lexapro (15 MG a day), Tylonel for the TMJ and Migraines